Alert archive / Connecticut / Flash Flood Warnings in 2019

Flash Flood Warning 28, NWS New York, NY

October 16, 2019Southeastern Connecticut Planning Region, Connecticut

NWS New York, NY issued this flash flood warning at Oct 16, 2019, 11:30 PM EDT for Southeastern Connecticut Planning Region, Connecticut. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 16, 2019, 11:30 PM EDT (03:30 UTC)
Expired
Oct 17, 2019, 2:30 AM EDT
In force
3 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

County Southeastern Connecticut Planning Region, CT

The radar

The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 12:30 AM EDTFLASH FLOODNew London, CTFLOODING ON BANK STREET WITH ROAD IMPASSABLE IN AREAS WITH OVER A FOOT OF RUNNING WATER IN SECTIONS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 624 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
624 m²/s²
0-3 km storm-relative helicity
921 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

999 
WGUS51 KOKX 170330
FFWOKX
CTC011-170630-
/O.NEW.KOKX.FF.W.0028.191017T0330Z-191017T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
1130 PM EDT Wed Oct 16 2019

The National Weather Service in Upton NY has issued a

* Flash Flood Warning for...
  South central New London County in southern Connecticut...

* Until 230 AM EDT.

* At 1128 PM EDT, Doppler radar and trained spotters indicated very 
  heavy rain falling across the warned area. Over two inches of rain 
  have already fallen in spots, and up to another two inches of 
  rain is possible. Flash flooding is expected to begin shortly.

* Some locations that will experience flash flooding include...
  New London, Groton, Waterford, and Montville. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

&&

LAT...LON 4130 7217 4144 7220 4145 7210 4129 7207

$$

Goodman
1 follow-up statement
097 
WGUS71 KOKX 170624
FFSOKX

Flash Flood Statement
National Weather Service New York NY
224 AM EDT Thu Oct 17 2019

CTC011-170634-
/O.EXP.KOKX.FF.W.0028.000000T0000Z-191017T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New London CT-
224 AM EDT Thu Oct 17 2019

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL NEW LONDON COUNTY WILL
EXPIRE AT 230 AM EDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4130 7217 4144 7220 4145 7210 4129 7207

$$

JM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 9:08 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 16, 9:08 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service New York NY
908 PM EDT Wed Oct 16 2019

.SYNOPSIS...
Rapidly deepening low pressure lifts north across the area this
evening and then tracks slowly across New England late tonight
through Thursday. High pressure will build into the region Friday,
remaining through the weekend. Another frontal system affects
the area Monday night through Tuesday, followed by high
pressure for the mid week.

&&

.NEAR TERM /THROUGH THURSDAY/...
Low pressure currently over southern New Jersey will continue to
rapidly intensify as it ejects off the coast. Steady heavy rain
has transitioned to more in the way of showers, with the back
edge of the precipitation already moving through central New
Jersey. Therefore, have lowered POPs across the area, as well as
QPF amounts somewhat, given the faster progression of the
system. There still remains a slight chance for thunder,
especially eastern sections.

This system will feature a coupling upper jet structure, as a
frontal wave undergoes explosive coastal development this
evening into the overnight. Models are in good agreement with
the overall evolution and track with subtle timing and intensity
issues. The southern branch jet energy pivoting off the Mid
Atlantic coast this evening takes the upper trough negative and
eventually closes off a new upper low across New England by
morning.

Moderate to heavy frontal band rains will work across the area
for the first half of tonight and then transition to comma head
rains as the low wraps up. This will result in widespread
rainfall amounts of 1 to 2.5 inches, but possibly as high as 3
inches in banded rain to the north and west of the low track.
The low has continued to trend north and west the last couple of
days, with the operational suite now in close agreement of a
track across western sections of Long Island and Connecticut.
This would keep the axis of heaviest rainfall across the Lower
Hudson Valley, SW CT, and northeast NJ. Still though, the
frontal band, subtrop moisture, and anomalous upper jet (3 to 4
SD), all point to heavy rain both with the warm conveyor belt
ahead of the deepening low and in the wraparound.

Gridded FFG values for NE NJ are 2 to 2 1/2 inches. Thus, a
flash flood watch remains in effect for NE NJ. Elsewhere, there
is a lower probability of flash flooding for urban, poor
drainage, and low lying areas.

Comma head rains may linger across northern portions of the
Lower Hudson Valley and interior southwest CT several hours
longer.

Additionally, a robust LLJ on the front end and back side of
the low this evening may briefly produce 40 to 50 kt gusts. The
best chance may be on the back side of the low with a sting jet
signature. A prolonged wind advisory level event then follows
for the remainder of the night into Thursday with frequent gusts
up to 40 kt. Thus, a wind advisory is in effect for the entire
area.

Cold advection and cyclonic flow will keep plenty of clouds
around on Thursday. There will also be some scattered low-top
showers with steep low-level lapse rates.

Overnight lows will range from the upper 40s to lower 50s,
generally a few degrees above normal. Highs on Thursday will
below normal behind the low with the cold advection, ranging
from the mid 50s to around 60.

&&

.SHORT TERM /THURSDAY NIGHT/...
Low pressure over northern New England will gradually weaken as
it lifts up into the Canadian Maritimes. As a result, winds
will gradually subside through the night, but still gusting 20
to 30 mph. Lows will generally be in the 40s, fairly homogeneous
with the airmass remaining well mixed.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Low pressure continues to move away from the area, moving into the
Canadian maritimes, while high pressure builds into the area on
Friday. There will continue be a strong pressure gradient between
the low and incoming high, so conditions will still be rather
breezy, with winds diminishing in the afternoon. Gusts of 25 to 30
mph are possible.

A northwest flow will keep temperatures near or just below normal
across the area on Friday, with highs in the upper 50s to around 60.
Similar temperatures are expected on Saturday.

Mainly dry conditions expected with high pressure moving overhead
and offshore over the weekend. The one concern is that the GFS is
developing an area of low pressure off the coast of the Carolinas,
then heading northeast. Although this is an outlier, there is enough
uncertainty to have low end slight chance POPs across most of the
tri-state. The forecast area will be on the northern fringe of this
possible storm, also warranting slight chance POPs.

This coastal low is reflected in the ECMWF and Canadian, however, it
makes little headway over the southeast U.S., but the retreating
high noses back into the area, keeping the area mostly dry through
Sunday night. The ECMWF does bring in some precipitation on the
northern fringe Sunday night, so although dry right now, slight
chance POPs are possible Sunday night.

A more potent system may impact the area Monday into Tuesday, with a
period of moderate to briefly heavy rain. It is too far out to pin
down any details at this time.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
***HIGH IMPACT RAIN AND WIND EVENT INTO THURSDAY***

Intensifying low pressure over central NJ will pass through
tonight. Mostly IFR conds north/east of the low, E-SE winds
G30-40kt along the coast, and LLWS with SE winds 50-60 kt at
FL015-020 will give way overnight to VFR conds and NW then W
flow G30-35kt, though MVFR cigs may persist 1-2 hr after rain
ends (04Z-05Z NYC metros).

BKN VFR cigs and W winds G35-40kt possible Thursday late AM and
afternoon, along with chance of a shower with brief MVFR conds
mainly NE of the NYC metros.

.OUTLOOK FOR 00Z FRIDAY THROUGH MONDAY...
.Thursday night...BKN VFR cigs. WNW winds G25-30kt in the
evening, then 20-25kt overnight.
.Friday...VFR. NW winds G20-25kt.
.Saturday...VFR.
.Sunday and Monday...Mainly VFR.

&&

.MARINE...
A rapidly developing coastal low will track across the waters
this evening and up into New England tonight. This will result
in a prolonged period of gales. There could even be a brief
period of storm force gusts just ahead of and behind the low
this evening. Winds are forecast to drop below Gale to SCA late
Thursday night.

SCAs should continue into Friday as gusts of 25 to 30 kt are
possible across all waters on Friday as a strong pressure gradient
will be present due to the departing coastal storm and building high
to the west. Winds diminish Friday afternoon into Friday evening. 5
to 7 ft waves on Friday on the ocean waters also diminish, coming
below 5 ft Friday night.

Winds and seas remain below SCA through Monday with high pressure in
control. A complex frontal system approaches Monday, with an
increased east to southeasterly flow developing. This will allow
waves to build on the ocean to 5 to 8 ft over the ocean waters
Monday night. Gusts of 25 to 30 kt are also possible Monday night.

&&

.HYDROLOGY...
A quick shot of heavy rainfall this evening into early Thursday
morning will produce rainfall amounts of 2 to 3 inches, with
localized swaths of 2-4 inches possible. The bulk of the
rainfall is expected in a 6-8 hr period.

Urban, poor drainage, and low lying flooding is expected. There is a
low probability of flash flooding along a few of the fast responding
small rivers and streams in NE NJ and the Lower Hudson Valley if the
higher rainfall amounts are realized.

Additionally, localized flash flooding will also be an issue for
coastal roads if heaviest rain coincides with the Wed night high
tides.

&&

.TIDES/COASTAL FLOODING...
Gale force, borderline storm force, E/SE winds this evening
will have surge rapidly increasing to 2 1/2 to 3 1/2 ft above
astronomical tides this evening.

These elevated water levels with breaking waves of 3 to 5 ft
will present a heightened threat of widespread moderate coastal
flooding (inundation of 2-3 ft above ground level) for SW CT
and S Westchester. Flooding of some roadways and vulnerable
structures behind protective dunes and seawalls is likely.

Elsewhere minor to locally moderate coastal flooding (inundation
of 1-2 ft above ground level) is expected for LI, Queens,
Bronx, and SE CT.

Along the Atlantic ocean beach front, high surf should peak at
8-12 ft this evening, which will result in significant beach
erosion and areas of erosion to dune structures during the times
of high tide tonight, with some flooding of shoreline roadways
and vulnerable structures.

Additionally, if the heaviest rain coincides with the high tide
tonight, more widespread flooding could be experienced than would
normally be expected.

With gusty westerly and mainly offshore flow on Thursday, for the
next high tide cycle for Thursday morning, no coastal flooding is
expected.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off the
air.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 6 PM EDT Thursday for CTZ005>012.
     Coastal Flood Warning from midnight tonight to 4 AM EDT
     Thursday for CTZ009-010.
     Coastal Flood Advisory until 2 AM EDT Thursday for CTZ011-012.
NY...Wind Advisory until 6 PM EDT Thursday for NYZ067>075-078>081-
     176>179.
     Coastal Flood Advisory until 4 AM EDT Thursday for NYZ073-
     078>081-176-177.
     Coastal Flood Warning from midnight tonight to 4 AM EDT
     Thursday for NYZ071.
     Coastal Flood Advisory until 2 AM EDT Thursday for NYZ178-179.
NJ...Wind Advisory until 6 PM EDT Thursday for NJZ002-004-006-
     103>108.
     Flash Flood Watch until 4 AM EDT Thursday for NJZ002-004-006-
     103>108.
MARINE...Gale Warning until midnight EDT Thursday night for ANZ330-335-
     338-340-345-350-353-355.

&&

SYNOPSIS...JP/DW
NEAR TERM...JP/DW
SHORT TERM...DW
LONG TERM...JP
AVIATION...Goodman
MARINE...JP/DW
HYDROLOGY...JP/DW
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Oct 16, 4:25 PM EDT, 7 hours 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service New York NY
425 PM EDT Wed Oct 16 2019

NJZ002-004-006-103>108-172030-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-
425 PM EDT Wed Oct 16 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT THURSDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...

This Hazardous Weather Outlook is for northeast New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

CTZ005>008-NYZ067>070-072-074-075-172030-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Orange-Putnam-Rockland-Northern Westchester-
New York (Manhattan)-Richmond (Staten Island)-Kings (Brooklyn)-
425 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

CTZ009-010-NYZ071-172030-
Southern Fairfield-Southern New Haven-Southern Westchester-
425 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EDT
THURSDAY...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NYZ073-078>081-176-177-172030-
Bronx-Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-Northern Queens-Northern Nassau-
425 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM
EDT THURSDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ178-179-172030-
Southern Queens-Southern Nassau-
425 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM
EDT THURSDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ011-012-172030-
Southern Middlesex-Southern New London-
425 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM
EDT THURSDAY...

This Hazardous Weather Outlook is for southern Connecticut.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ330-335-338-340-345-350-353-355-172030-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
425 PM EDT Wed Oct 16 2019

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Oct 16, 5:44 PM EDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service New York NY
544 PM EDT Wed Oct 16 2019

NYZ177-179-162215-
Northern Nassau-Southern Nassau-
544 PM EDT Wed Oct 16 2019

...A SHOWER WILL AFFECT CENTRAL NASSAU COUNTY...

At 543 PM EDT, a shower was located over Jones Beach, moving
northwest at 35 mph.

Winds in excess of 35 mph are possible with this shower.

Locations impacted include...
Freeport, Garden City, Mineola, Westbury, Jones Beach, Hempstead,
Baldwin, Wantagh, Manhasset, Little Neck, East Meadow, Franklin
Square, Uniondale, Rockville Centre and Merrick.

LAT...LON 4072 7372 4074 7370 4075 7370 4077 7374
      4085 7361 4059 7345 4059 7346 4057 7356
TIME...MOT...LOC 2143Z 145DEG 29KT 4061 7352

MET
Special weather statement, Oct 16, 9:12 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service New York NY
912 PM EDT Wed Oct 16 2019

NYZ078>081-170245-
Southwest Suffolk-Northwest Suffolk-Southeast Suffolk-Northeast
Suffolk-
912 PM EDT Wed Oct 16 2019

...SHOWERs WILL AFFECT CENTRAL SUFFOLK COUNTY...

At 910 PM EDT, an area of moderate to heavy showers was located
south of Bellport to Hampton Bays, moving north at 40 mph.

Wind gusts of 40 to 50 mph are possible with these showers.

Locations impacted include...
Riverhead, Shirley, Manorville, Middle Island, Wading River, Center
Moriches, Mattituck, Westhampton, Mastic, Rocky Point, Mastic Beach,
Calverton, Yaphank, Brookhaven National Laboratory and Hampton Bays.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4071 7293 4097 7300 4099 7286 4100 7264
      4104 7256 4097 7253 4093 7256 4091 7250
      4083 7246 4079 7259
TIME...MOT...LOC 0110Z 206DEG 49KT 4090 7270

MET

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 8:26 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region2 hr
Oct 16, 9:30 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region2 hr
Oct 17, 12:20 AM EDTAreal Flood AdvisoryOKXSoutheastern Connecticut Planning Region2 hr
Oct 17, 12:33 AM EDTSevere Thunderstorm WarningOKXSoutheastern Connecticut Planning Region42 min
Oct 17, 12:45 AM EDTHigh Wind WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region13 hr
Oct 17, 1:43 PM EDTWind AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region4 hr

Nearby

Flash Flood Warnings in Connecticut, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.